# SDR 00FDEA00018

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 223 - LT TORQUE BOX WEB LOWER LIGHTENING HOLE AT BS 1297 IS CRACKED.  REMOVED AND REPLACED DOUBLER IAW FEDEX SRM 51-40-2.
